# SDR HEEA0012493

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 205076044007
- Condition: Failed
- Location: Hyd Press
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRESSURE LIGHT STAYS ON.
